Existence of Isoperimetric Sets with Densities “Converging from Below” on RN

Journal article
(Review article)


Publication Details

Author(s): De Philippis G, Franzina G, Pratelli A
Journal: Journal of Geometric Analysis
Publisher: Springer New York LLC
Publication year: 2017
Volume: 27
Journal issue: 2
Pages range: 1086-1105
ISSN: 1050-6926
Language: English


FAU Authors / FAU Editors

Pratelli, Aldo Prof.
Lehrstuhl für Mathematik


How to cite

APA:
De Philippis, G., Franzina, G., & Pratelli, A. (2017). Existence of Isoperimetric Sets with Densities “Converging from Below” on RN. Journal of Geometric Analysis, 27(2), 1086-1105. https://dx.doi.org/10.1007/s12220-016-9711-1

MLA:
De Philippis, Guido, Giovanni Franzina, and Aldo Pratelli. "Existence of Isoperimetric Sets with Densities “Converging from Below” on RN." Journal of Geometric Analysis 27.2 (2017): 1086-1105.

BibTeX: 

Last updated on 2018-02-10 at 14:50